JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RANDOM FIXED POINTS OF WEAKLY INWARD MULTIVALUED RANDOM MAPS IN BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RANDOM FIXED POINTS OF WEAKLY INWARD MULTIVALUED RANDOM MAPS IN BANACH SPACES
Dhage, B.C.; Shahzad, Naseer;
  PDF(new window)
 Abstract
Some random fixed point theorems for weakly inward multivalued random maps are obtained in Banach spaces.
 Keywords
random fixed point;continuous map;multivalued random operator;Banach space;
 Language
English
 Cited by
 References
1.
Nonlinear Anal., 1990. vol.35. 5, pp.609-616 crossref(new window)

2.
Adv. Math. Sci. Appl., 1995. vol.5. pp.31-37

3.
Bull. Amer. Math. Soc., 1976. vol.82. pp.641-657 crossref(new window)

4.
J. Math. Anal. Appl., 1979. vol.67. pp.261-273 crossref(new window)

5.
Proc. Amer. Math. Soc., 1995. vol.123. pp.1167-1176

6.
Proc. Amer. Math. Soc., 1997. vol.125. pp.515-521 crossref(new window)

7.
Proc. Amer. Math. Soc., 1998. vol.126. pp.3045-3053 crossref(new window)

8.
Math. Z., 1972. vol.125. pp.17-31 crossref(new window)

9.
Proc. Amer. Math. Soc., 1986. vol.97. pp.507-514 crossref(new window)

10.
Proc. Amer. Math. Soc., 1985. vol.95. pp.91-94 crossref(new window)